Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acnesucks12

doxy, once your off

hi everyone. i have lurked on this board on and off for years. i have mild acne, i got a prescript to doxy. i plan to take it for a few months (6 maybe) to stay clear and allow some red marks to heal and such. sort of buy myself some time. when i go off it are things going to come back to how they are pre doxy? my acne is currently not bad but i still occasionally will get a cyst. i am 24 year old male so my hope is that my acne should just go away and not be an issue within the next year. it has definitly improved since i was 18-19 but still erupts every now and than. thanks.

Share this post


Link to post
Share on other sites

acnesucks, I highly recommend asking your doctor to wean you off of the antibiotics vs. quitting cold turkey. He can prescribe smaller doses or you can cut your pills in half if a smaller dose is not available. I recommend weaning since you'll be taking them for that long because it's possible for your p. acne bacteria to flare with sudden antibiotic cessation (speaking from multiple experiences). Of course, I, nor anybody else on this board, can tell you for sure if your acne will return or not after you're done. Sorry. :(

ETA: Here's some helpful info that explains what I'm talking about: http://www.patient.co.uk/showdoc/23069200

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×